| Model Number |
00711570 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/22/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record indicates no issues during manufacture; the devices were manufactured to specification.The user facility returned devices from lots 1705886.Examination found evidence of excessive tightening such as cracking on the luer of some devices.The instructions for use include the following information: "when attaching the scope connector to the port, take care to ensure that the scope connector is aligned to the port and avoid excessive tightening.Misalignment or excessive tightening of the scope connector could lead to the possibility of leakage." in-service training on use of the device has been provided to the customer.
Event or Problem Description
The torrent irrigation scope connector is used in conjunction with the torrent irrigation tubing (tubing and accessories to accommodate various endoscopes and irrigation pumps) and are intended to provide irrigation via irrigation fluids such as sterile water supplied during gastrointestinal endoscopic procedures when used in conjunction with an irrigation pump (or electrosurgical unit).The user facility reported sterile water spray from the torrent scope connector puddled on the floor.There was no harm to the patient or user.